# SDR 02FDEA00074

- Difficulty date: January 28, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 6,940 hours, 34,884 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER BLOCK IN & ENGINE SHUTDOWN, NR 2 ENGINE TAILPIPE ON FIRE.  R&R APU NR 1 FIRE BOTTLE PER MM 26-21-01-4.
